# SDR QMLA2025030320031

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N28WS
- Make and model: Urocop EC135T2
- Aircraft serial: 0502
- Aircraft time: 9,848 hours, 31,628 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 20
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STARTUP OF ENGINE 1, THE TOT GAUGE DISAPPEARED AND CAUSED THE ENGINE START SEQUENCE TO ABORT AND DISPLAY A FLI_DEGR CAUTION MESSAGE. CLEANED CONNECTIONS, FUNCTIONAL CHECKS GOOD.
